Missing one dose should not affect you like this. Call your doctor and let him/her know how you are feeling....it sounds to me like you need more for your anxiety and he will know what to do. Hope this helps and take care.
I have missed my Lexapro for a couple days, and I was crying in the doctors' office and to my husband and I felt very depressed. Guess we should make sure we take them! I think you will get back on track if you take them as prescibed.
for those who get instantly depressed with they miss a dose, how many mgs to do you take? i am on 10mg a day. tapered from 20mg. i often miss days and it doesnt have any effect on me. i dont take it if i know i will be going out for drinks. i can go 2-3 days without it but then the WD's kick in. zaps, horrific mood swings and whatnot.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.